DOI QR코드

DOI QR Code

GENERALIZED DERIVATIONS IN PRIME RINGS AND NONCOMMUTATIVE BANACH ALGEBRAS

  • De Filippis, Vincenzo
  • Published : 2008.11.30

Abstract

Let R be a prime ring of characteristic different from 2, C the extended centroid of R, and $\delta$ a generalized derivations of R. If [[$\delta(x)$, x], $\delta(x)$] = 0 for all $x\;{\in}\;R$ then either R is commutative or $\delta(x)\;=\;ax$ for all $x\;{\in}\;R$ and some $a\;{\in}\;C$. We also obtain some related result in case R is a Banach algebra and $\delta$ is either continuous or spectrally bounded.

Keywords

prime ring;derivations;differential identities;Banach algebras

References

  1. K. I. Beidar, Rings with generalized identities, Moscow Univ. Math. Bull. 33 (1978), no. 4, 53-58
  2. K. I. Beidar, W. S. Martindale III, and V. Mikhalev, Rings with Generalized Identities, Monographs and Textbooks in Pure and Applied Mathematics, 196. Marcel Dekker, Inc., New York, 1996
  3. C. L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), no. 3, 723-728
  4. T. S. Erickson, W. S. Martindale III, and J. M. Osborn, Prime nonassociative algebras, Pacific J. Math. 60 (1975), no. 1, 49-63 https://doi.org/10.2140/pjm.1975.60.49
  5. C. Faith and Y. Utumi, On a new proof of Litoff's theorem, Acta Math. Acad. Sci. Hungar 14 (1963), 369-371 https://doi.org/10.1007/BF01895723
  6. B. Hvala, Generalized derivations in rings, Comm. Algebra 26 (1998), no. 4, 1147-1166 https://doi.org/10.1080/00927879808826190
  7. N. Jacobson, PI-algebras, Lecture Notes in Mathematics, Vol. 441. Springer-Verlag, Berlin-New York, 1975
  8. N. Jacobson, Structure of Rings, American Mathematical Society Colloquium Publications, Vol. 37. Revised edition American Mathematical Society, Providence, R.I. 1964
  9. V. K. Kharchenko, Differential identities of prime rings, Algebra and Logic 17 (1978), no. 2, 155-168 https://doi.org/10.1007/BF01670115
  10. B.-D. Kim, Derivations of semiprime rings and noncommutative Banach algebras, Commun. Korean Math. Soc. 17 (2002), no. 4, 607-618 https://doi.org/10.4134/CKMS.2002.17.4.607
  11. T. K. Lee, Generalized derivations of left faithful rings, Comm. Algebra 27 (1999), no. 8, 4057-4073 https://doi.org/10.1080/00927879908826682
  12. T. K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sinica 20 (1992), no. 1, 27-38
  13. W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584 https://doi.org/10.1016/0021-8693(69)90029-5
  14. M. Mathieu and G. J. Murphy, Derivations mapping into the radical, Arch. Math. (Basel) 57 (1991), no. 5, 469-474 https://doi.org/10.1007/BF01246745
  15. M. Mathieu and V. Runde, Derivations mapping into the radical. II, Bull. London Math. Soc. 24 (1992), no. 5, 485-487 https://doi.org/10.1112/blms/24.5.485
  16. E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100
  17. I. M. Singer and J. Werner, Derivations on commutative normed algebras, Math. Ann. 129 (1955), 260-264 https://doi.org/10.1007/BF01362370
  18. M. P. Thomas, The image of a derivation is contained in the radical, Ann. of Math. (2) 128 (1988), no. 3, 435-460 https://doi.org/10.2307/1971432
  19. J. Vukman, A result concerning derivations in noncommutative Banach algebras, Glas. Mat. Ser. III 26(46) (1991), no. 1-2, 83-88
  20. M. Bresar and M. Mathieu, Derivations mapping into the radical. III, J. Funct. Anal. 133 (1995), no. 1, 21-29 https://doi.org/10.1006/jfan.1995.1116
  21. B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math. 90 (1968), 1067-1073 https://doi.org/10.2307/2373290
  22. K.-H. Park, On derivations in noncommutative semiprime rings and Banach algebras, Bull. Korean Math. Soc. 42 (2005), no. 4, 671-678 https://doi.org/10.4134/BKMS.2005.42.4.671
  23. A. M. Sinclair, Continuous derivations on Banach algebras, Proc. Amer. Math. Soc. 20 (1969), 166-170

Cited by

  1. Generalized derivations with power values in rings and Banach algebras vol.21, pp.2, 2013, https://doi.org/10.1016/j.joems.2013.01.001
  2. On prime and semiprime rings with generalized derivations and non-commutative Banach algebras vol.126, pp.3, 2016, https://doi.org/10.1007/s12044-016-0287-2
  3. Engel type identities with generalized derivations in prime rings 2017, https://doi.org/10.1142/S1793557118500559
  4. Generalized Jordan Derivations on Semiprime Rings and Its Applications in Range Inclusion Problems vol.8, pp.3, 2011, https://doi.org/10.1007/s00009-010-0081-9
  5. Generalized Derivations of Rings and Banach Algebras vol.41, pp.3, 2013, https://doi.org/10.1080/00927872.2011.642043
  6. On Lie Ideals with Generalized Derivations and Non-commutative Banach Algebras vol.40, pp.2, 2017, https://doi.org/10.1007/s40840-017-0453-4
  7. Banach algebra with generalized derivations 2016, https://doi.org/10.1142/S1793557117500693
  8. GENERALIZED DERIVATIONS WITH ANNIHILATOR CONDITIONS IN PRIME RINGS vol.48, pp.5, 2011, https://doi.org/10.4134/BKMS.2011.48.5.917
  9. On commutativity of rings with generalized derivations vol.24, pp.2, 2016, https://doi.org/10.1016/j.joems.2014.12.011
  10. A result on generalized derivations on right ideals of prime rings vol.64, pp.2, 2012, https://doi.org/10.1007/s11253-012-0637-x
  11. Generalized derivations on some convolution algebras vol.92, pp.2, 2018, https://doi.org/10.1007/s00010-017-0531-6